# SDR RAIA201801230006

- Difficulty date: January 23, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SKIN HAS A DENT AT FRAME 30 BETWEEN STRINGERS 6L - 7L.  CUT OUT THE DAMAGE AND INSTALLED A FILLER & DOUBLER.
